# SDR SIMA3347

- Difficulty date: November 21, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N392AE
- Make and model: Saab 340B
- Aircraft serial: 340B392
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7253721439
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND CORROSION ON WEB REINFORCEMENT ANGLE AT FUSELAGE STATION 288-294.  REPLACED WEB REINFORCEMENT IAW SAAB MM.  (M)
